CSN Login
Members Online: 7

watery eyes?

calvertcrafts
Posts: 93
Joined: Oct 2009

Anyone on taxotere and cytoxan have problems with watery eyes? Ever since my last chemo ( Tue.11/10) my eyes water all the time to the point the vision becomes blury. Another of those fun side effects.

Goldenguru's picture
Goldenguru
Posts: 23
Joined: Sep 2009

Mine water almost constantly. And they are thick and yucky in the morning when I wake up. Vision is affected too. Yup - another fun side effect. ;)

tgf's picture
tgf
Posts: 955
Joined: Mar 2009

My eyes also itched and were very watery. I finally realized my "problem" was that my eyelashes were slowly coming out. They're growing back now ... but not very fast.

hugs.
teena

carkris's picture
carkris
Posts: 4527
Joined: Aug 2009

yes my eyes watered quite a bit

Whoknowz
Posts: 82
Joined: Nov 2009

Mine have been very dry.

mimivac's picture
mimivac
Posts: 2147
Joined: Dec 2008

I had the opposite effect: annoyingly dry eyes. It's always something isn't it? So sorry you are experiencing these symptoms. Any solutions from your oncologist?

Mimi

Kat11's picture
Kat11
Posts: 1931
Joined: May 2009

Yes, my eyes watered most of the time. Looked like I was crying. The sun and the wind also made then water more. Driving was hard also when eyes are blurred. Sunglasses helped a bit. I also found that since I had chemo, my eyes changed. I had to wear reading glasses before I started, now I have to wear a higher number or I can not read a all. This is a pain. Good Luck

terpsi's picture
terpsi
Posts: 34
Joined: Aug 2009

Various chemo drugs cause a variety of lovely and often common side effects. I've been on two chemo regimens since April, and I have had constant watery eyes with the accompanying and very appealing morning crustiness. I also have drippy nose and occasional nose bleeds.

Currently, enjoying a quiet tummy and morning java :)

Cheers,
donna peach

Rague
Posts: 3367
Joined: Aug 2009

When I ws on A/C my eyes were very dry and then would pour water. OTC moisturizing eye drops helped a lot but could not wear any eye makeup during the entire 8 weeks. On Taxol now and not having any problems (can wear eye makeup again) other than from the wind and they water more when I'm out in it.

Water would just pour out of nose too on A/C - like a spickot was turned on.

Susan

Taina
Posts: 166
Joined: Jun 2009

Hello..
I had 4 chemo treatments.
The doctor gave me a prescription but it didn't do anything.
I finish my last chemo on Sept 21.
I couldn't even wear my contacts after my 2nd treatment.
I still not able to wear my contacts but my eyes are not as watery anymore.
Just hand in there...it will get better.....
hugs your way....

VickiSam's picture
VickiSam
Posts: 8421
Joined: Aug 2009

watery eyes, dripping nose and blurry vision - going on 6 or maybe 7 weeks now. I've been told .. chemo side effort ..

Thank you Taina for letting us all know that there is relief after chemo treatment ends. Also, I love the updated photo .. you look nice and healthy .. Good going, Girl!!!!!

VickiSam

Taina
Posts: 166
Joined: Jun 2009

VickiSam, thanks a lot.
I hope you feel better too.

debrakisor
Posts: 1
Joined: Nov 2009

I just googled this because my eyes are driving me crazy!!!! Also, runny nose with nose bleeds..... stupid cancer....

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network